MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX; SIMPLEX HV

OSARTIS GMBH SIMPLEX; SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Arthritis (1723); Hypersensitivity/Allergic reaction (1907); Arthralgia (2355); Implant Pain (4561)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left knee was revised due to inflammation and drainage.It did not appear to be infected, but the patient reported an allergy to methyl methacrylate (this allergy was not reported to the surgeon prior to implantation) in the simplex hv cement used.An i&d was performed and poly insert was revised.

Brand Name
SIMPLEX
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key18289492
Report Number9615014-2023-00016
Device Sequence Number12313827
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI CRU RETAIN FEM COMPREF 5510-F-601LOT RDE7H; TRI PRIM BASPLREF 5520-B-600LOT LX940B; TRI X3 PATELLAREF 5550-G-360-ELOT 8NX2; TRI X3 TIB CS INSERTREF 5531-G-610-ELOT AL51D3
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient Weight107 KG